# SDR SWAA2022020854699

- Difficulty date: January 11, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 48,134 hours, 28,070 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E ABOVE PYLON SAIL TAIL; UPPER SEAL SUPPORT BRACKET IS CRACKED. / REMOVED AND REPLACED BRACKET ON RIGHT WING ABOVE SAIL TAIL IAW SRM 51-40-02-OG-0. A TAG. A65808
